Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 41, NWS Tulsa, OK

April 17, 2019Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 17, 2019, 9:34 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2019, 9:34 PM CDT (02:34 UTC)
Expired
Apr 17, 2019, 10:30 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Osage County, OK, Pawnee County, OK

The radar

The Vance AFB radar (KVNX), 116 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 10:00 PM CDTTSTM WND DMGPawnee, OKROOF LIFTED OFF HOUSE AND SET BACK DOWN. SEVERAL TREES UPROOTED. WINDOWS BUSTED OUT IN 2 VEHICLES. OCCURRED ON EAST END OF TOWN.
Apr 17, 10:05 PM CDTTSTM WND GST 623 Ene Pawnee, OK
Apr 17, 10:22 PM CDTTSTM WND GST 60Cleveland, OKSOME POWER LINES DOWN / TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 4:27 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.6 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2231 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
2.9
Supercell composite
13.7

Open this sounding in Storm Lab

The text

As transmitted.

391 
WUUS54 KTSA 180234
SVRTSA
OKC113-117-180330-
/O.NEW.KTSA.SV.W.0041.190418T0234Z-190418T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
934 PM CDT Wed Apr 17 2019

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Central Osage County in northeastern Oklahoma...
  Pawnee County in northeastern Oklahoma...

* Until 1030 PM CDT.

* At 934 PM CDT, severe thunderstorms were located along a line
  extending from 4 miles northwest of Braman to 3 miles northwest of
  Red Rock to 4 miles northwest of Coyle, moving northeast at 50 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations in or near the path include...
  Pawnee...                         Cleveland...
  Fairfax...                        Shidler...
  Jennings...                       Ralston...
  Osage...                          Burbank...
  Hallett...                        Blackburn...
  Terlton...                        Maramec...
  Skedee...                         Grainola...
  Foraker...                        Pearsonia...
  Sooner Lake...                    Southern Kaw Lake...
  Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9645 3616 9641 3616 9682 3624 9682
      3625 9692 3633 9693 3634 9703 3651 9703
      3655 9690 3658 9689 3660 9692 3659 9705
      3668 9706 3670 9703 3668 9694 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0234Z 240DEG 42KT 3698 9736 3649 9724 3600 9730 

HAIL...1.00IN
WIND...70MPH
 
$$
2 follow-up statements
761 
WWUS54 KTSA 180300
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1000 PM CDT Wed Apr 17 2019

OKC113-117-180330-
/O.CON.KTSA.SV.W.0041.000000T0000Z-190418T0330Z/
Osage OK-Pawnee OK-
1000 PM CDT Wed Apr 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL OSAGE AND PAWNEE COUNTIES...

At 958 PM CDT, severe thunderstorms were located along a line
extending from 2 miles southeast of Arkansas City to 8 miles
northwest of Ralston to 3 miles northwest of Ripley, moving 
northeast at 60 mph. These storms have a history of producing tree 
damage and rolling trucks on Interstate 35.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Emergency management.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations in or near the path include...
Pawnee...                         Cleveland...
Fairfax...                        Shidler...
Jennings...                       Ralston...
Osage...                          Burbank...
Hallett...                        Blackburn...
Terlton...                        Maramec...
Skedee...                         Grainola...
Foraker...                        Pearsonia...
Sooner Lake...                    Southern Kaw Lake...
Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across western portions of Osage and Pawnee counties. 
SEEK SHELTER NOW inside a sturdy structure and stay away from 
windows.
 
&&

LAT...LON 3700 9645 3616 9641 3616 9682 3624 9682
      3625 9692 3633 9693 3634 9703 3651 9703
      3655 9690 3658 9689 3660 9692 3659 9705
      3668 9706 3670 9703 3668 9694 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0258Z 239DEG 50KT 3705 9700 3656 9688 3607 9694 

HAIL...1.00IN
WIND...70MPH
 
$$
260 
WWUS54 KTSA 180314
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1014 PM CDT Wed Apr 17 2019

OKC113-117-180330-
/O.CON.KTSA.SV.W.0041.000000T0000Z-190418T0330Z/
Osage OK-Pawnee OK-
1014 PM CDT Wed Apr 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL OSAGE AND PAWNEE COUNTIES...

At 1013 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Grainola to 2 miles south of Burbank
to 5 miles northwest of Blackburn to near Quay, moving northeast at
50 mph. A 63 mph wind gust was measured near Pawnee.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations in or near the path include...
Pawnee...                         Cleveland...
Fairfax...                        Shidler...
Jennings...                       Ralston...
Osage...                          Burbank...
Hallett...                        Blackburn...
Terlton...                        Maramec...
Skedee...                         Grainola...
Foraker...                        Pearsonia...
Sooner Lake...                    Southern Kaw Lake...
Webb City...                      Apperson...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage across western Osage and Pawnee counties. SEEK SHELTER 
NOW inside a sturdy structure and stay away from windows.
 
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3700 9645 3616 9641 3616 9682 3624 9682
      3625 9692 3633 9693 3634 9703 3651 9703
      3655 9690 3658 9689 3660 9692 3659 9705
      3668 9706 3670 9703 3668 9694 3675 9689
      3674 9683 3677 9682 3678 9675 3700 9675
TIME...MOT...LOC 0313Z 237DEG 45KT 3699 9668 3666 9673 3644 9664 3618
9670

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:55 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 17, 7:55 PM CDT, 1 hour 39 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
755 PM CDT Wed Apr 17 2019

...UPDATE...

.DISCUSSION...
The forecast is largely on track, with the main updates being to
fine tune the POPs through early tomorrow morning. The focus
overnight remains on two main areas for strong to severe
thunderstorms to move into the area late evening and into Thursday
morning. Within the past couple of hours, development has
occurred along the dryline in north Texas, and these thunderstorms
will continue to move to the northeast into parts of southeast
Oklahoma and eventually west central Arkansas. A second area of
thunderstorms has been ongoing for much of the late afternoon and
evening just to the north and west of the forecast area near the
stationary front. Current radar is in fairly good agreement with
the HRRR, which brings the frontal thunderstorms into parts of
northeast Oklahoma in the next couple of hours, with an attendant
damaging wind and possibly isolated severe hail threat. Low level
shear is forecast to be fairly marginal in northeast Oklahoma for
QLCS tornadoes so while this is definitely not a slam dunk case,
the potential is nonzero with any northeastward surging segments.
Overall the complex should trend downward toward sunrise Thursday.

&&

.PREV DISCUSSION... /Issued 626 PM CDT Wed Apr 17 2019/

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Scattered convection ongoing will pose brief potential for
thunderstorms at terminals through the mid evening hours. Storm
coverage will increase in coverage across E OK by late evening and
spread eastward clearing western AR sites during early morning
hours. Widespread MVFR ceilings will persist w/ thunderstorm
impacts possibly lowering briefly into IFR levels. Ceilings
gradually rise Thurs w/ gusty northerly winds.

PREV DISCUSSION... /Issued 424 PM CDT Wed Apr 17 2019/

DISCUSSION...
Upper level wave with an associated surface low was positioned
over the Texas Panhandle this afternoon. A cold front extended
from the low through Central Kansas and Eastern Nebraska with a
dryline southeast of the low through West Central Texas. Over the
past hour storm initiation had begun along the cold front
underneath the surface low...moving to the northeast into
Northwest Oklahoma. East of these boundaries...the cap had eroded
across Western and Central Oklahoma...with a weakening trend
across Eastern Oklahoma and Northwest Arkansas. As of 3pm...the
stronger instability axis resided west of Interstate 35 with
surface CAPES greater than 3000 J/Kg.

Through this evening...thunderstorms are expected to continue to
develop along the cold front and move northeast as the boundary
shifts eastward toward Northeast Oklahoma. At the same
time...additional thunderstorm development is forecast along the
dryline in Central Texas moving east northeast toward Southeast
Oklahoma. A few elevated showers were common across the CWA this
afternoon...though the main thunderstorm development from dryline
development looks to push into the CWA mainly after 7pm and along
the frontal boundary mainly after 8-9pm.

Deep layer shear combined with steep mid level lapse rates will
allow for large hail of golf ball to tennis ball size to be
possible mainly through the evening hours with both the dryline
storms and cold front storms. The greater significant hail
potential looks to be with storms coming off of the dryline into
Southeast Oklahoma where stronger shear values were currently
located. Also through the evening hours...a tornado potential will
become possible. As the storms along the front move into
Northeast Oklahoma...the low level jet looks to be increasing with
increasing shear values along the front. Latest short term
guidance of updraft helicity values have begun to increase
northwest of Interstate 44 as the front moves into Northeast
Oklahoma. In response...there could be a window of quick spin-ups
along the boundary. Later into the overnight hours...the severe
potentials look to transition to more of a damaging wind threat
ahead of the front across the CWA. The frontal boundary looks to
be across Southeast Oklahoma into Northwest Arkansas around 12z
Thursday.

During the day Thursday...thunderstorm chances will remain
possible ahead of the front across Southeast Oklahoma and
Northwest Arkansas...with rain chances lingering back into parts
of Northeast Oklahoma before the upper level trof axis shifts east
of the CWA. Within upper level northerly flow...a secondary vort
max looks to drop through the region Thursday evening which could
allow for some additional light rain showers with the potential of
isolated thunder as it moves through. The greater potential for
this looks to be across parts of Northeast Oklahoma. Also during
the day...gusty northerly winds...cooler temperatures and drier
air will spread through the region with high temperatures in the
50s/60s possible Thursday.

Cooler...northerly winds and mostly clear conditions are forecast
Friday as surface high pressure moves through the Southern
Plains. Southerly winds and warmer temperatures are forecast to
return for the weekend in the wake of the departing surface high.
High temperatures look to warm back into the 70s/low 80s ahead of
the next shortwave and associated frontal boundary progged to move
into the Southern Plains Sunday night and Monday. Models continue
to differ on the details with this next system as the GFS holds
the frontal boundary over the region through the first part of
next week...while the ECMWF pushes the boundary through Monday
with a second wave moving into the Plains mid week. For now will
continue to side with persistence of small chance pops Sunday
night through Tuesday.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...22
Hazardous weather outlook, Apr 17, 8:07 PM CDT, 1 hour 27 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
807 PM CDT Wed Apr 17 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
807 PM CDT Wed Apr 17 2019

...SEVERE THUNDERSTORMS EXPECTED THROUGH TONIGHT...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.
TORNADO.
	RISK...Limited.
	AREA...Much of eastern Oklahoma and west central Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN AND FLASH FLOOD.
	RISK...Limited.
	AREA...Near the Kansas border.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
An elevated threat of severe thunderstorms remains across much of
eastern Oklahoma and western Arkansas through the overnight hours.
Strong to severe thunderstorms have developed early this evening
along the dryline across parts of north Texas and south central
Oklahoma and will continue to move northeastward into parts of
southeast Oklahoma and west central Arkansas through the evening.
Additional strong to severe thunderstorms are also ongoing this
evening near a frontal boundary in northwest Oklahoma and into
southern Kansas. The frontal thunderstorms will begin to move into
parts of northeast Oklahoma late this evening and eventually into
northwest Arkansas early Thursday morning. Damaging wind will be
the primary severe weather threat through the rest of the
overnight, although isolated large hail will remain possible,
especially with the storms in southeast Oklahoma. An isolated,
leading edge tornado can also not be ruled out.

A locally heavy rainfall and isolated flash flooding threat will
also exist, especially near the Kansas border.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...Thunderstorm Potential...High Wind Potential.
FRIDAY AND SATURDAY...No Hazards.
SUNDAY THROUGH TUESDAY...Thunderstorm Potential.

EXTENDED DISCUSSION...
The severe thunderstorm potential will wind down by Thursday
morning, with storms exiting to the east. A breezy day is expected
on Thursday behind a cold front, with northerly gusts to near 30
mph expected. A few showers and possibly an isolated thunderstorm
are possible during the evening across northeast Oklahoma, but
additional severe weather is not anticipated.

The next storm system and frontal boundary will bring unsettled
weather beginning Sunday night, continuing into early next week.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Apr 17, 5:47 PM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
547 PM CDT Wed Apr 17 2019

OKZ049-075-076-172315-
Latimer OK-Pushmataha OK-Le Flore OK-
547 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PUSHMATAHA...CENTRAL
LATIMER AND WEST CENTRAL LE FLORE COUNTIES UNTIL 615 PM CDT...

At 546 PM CDT, a strong thunderstorm was located 3 miles southeast of
Tuskahoma, moving northeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Clayton...                        Talihina...
Red Oak...                        Albion...
Clayton Lake State Park...        Talimena State Park...
Bengal...                         Kiamichi...
Tuskahoma...                      Panola...
Summerfield...

LAT...LON 3447 9515 3453 9537 3501 9519 3488 9475
TIME...MOT...LOC 2246Z 207DEG 32KT 3460 9522
Special weather statement, Apr 17, 6:52 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
652 PM CDT Wed Apr 17 2019

ARZ029-OKZ072-076-180015-
Sebastian AR-Sequoyah OK-Le Flore OK-
652 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEBASTIAN...
SOUTHEASTERN SEQUOYAH AND NORTHEASTERN LE FLORE COUNTIES UNTIL 715 PM
CDT...

At 652 PM CDT, a strong thunderstorm was located near Poteau, moving
north at 35 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Fort Smith...                     Poteau...
Barling...                        Pocola...
Roland...                         Spiro...
Arkoma...                         Panama...
Hackett...                        Bonanza...
Cameron...                        Moffett...
Fort Smith Regional Airport...    Jenny Lind...
Shady Point...                    Rock Island...
Central City...                   Scullyville...
Braden...                         Mill Creek...

This includes the following highways,
 Interstate 40 in Oklahoma between mile markers 321 and 324.
 Interstate 540 between mile markers 8 and 14.

LAT...LON 3498 9459 3504 9473 3543 9456 3531 9419
TIME...MOT...LOC 2352Z 202DEG 32KT 3508 9463
Local storm report, Apr 17, 7:07 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT WED APR 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             2 WNW POTEAU            35.06N 94.66W
04/17/2019  E0.88 INCH       LE FLORE           OK   PUBLIC

            BROADCAST MEDIA RELAYED A REPORT OF DIME TO NICKEL SIZED
            HAIL ON CAVANAL HILL.

&&

KAH
Special weather statement, Apr 17, 8:09 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
809 PM CDT Wed Apr 17 2019

ARZ020-180130-
Franklin AR-
809 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FRANKLIN COUNTY
UNTIL 830 PM CDT...

At 809 PM CDT, a strong thunderstorm was located near Wiederkehr
Village, moving northeast at 40 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Ozark...                          Altus...
Denning...                        Wiederkehr Village...
Cass...                           Jethro...
Barnes...                         Alix...
Redding...                        Watalula...
Turners Bend...                   Taft...
Cravens...                        Paradise...

This includes Interstate 40 in Arkansas between mile markers 30 and
42.

LAT...LON 3543 9371 3539 9374 3549 9395 3577 9382
      3577 9370
TIME...MOT...LOC 0109Z 209DEG 34KT 3551 9377
Special weather statement, Apr 17, 8:40 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Tulsa OK
840 PM CDT Wed Apr 17 2019

ARZ011-180215-
Madison AR-
840 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MADISON COUNTY UNTIL
915 PM CDT...

At 840 PM CDT, a strong thunderstorm was located 3 miles west of
Pettigrew, moving northeast at 50 mph.

Penny size hail will be possible with this storm.

Locations in or near the path include...
St. Paul...                       Saint Paul...
Pettigrew...                      Kingston...
Boston...                         Dutton...
Red Star...                       Weathers...

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3576 9352 3577 9383 3613 9350
      3612 9348 3608 9348 3608 9345 3597 9345
TIME...MOT...LOC 0140Z 228DEG 43KT 3581 9370
Special weather statement, Apr 17, 8:59 PM CDT, 35 minutes before
Special Weather Statement
National Weather Service Tulsa OK
859 PM CDT Wed Apr 17 2019

OKZ076-180230-
Le Flore OK-
859 PM CDT Wed Apr 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LE FLORE COUNTY
UNTIL 930 PM CDT...

At 859 PM CDT, a strong thunderstorm was located 6 miles southwest of
Octavia, moving northeast at 45 mph.

Nickel size hail will be possible with this storm.

Locations in or near the path include...
Octavia...                        Muse...
Big Cedar...

LAT...LON 3486 9484 3472 9445 3459 9446 3451 9458
      3451 9492
TIME...MOT...LOC 0159Z 216DEG 37KT 3446 9479

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:04 PM CDTSevere Thunderstorm WarningTSALeFlore41 min
Apr 17, 8:59 PM CDTSpecial Weather StatementTSALeFlore31 min
Apr 17, 9:06 PM CDTSevere Thunderstorm WarningTSALeFlore39 min
Apr 17, 9:41 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah27 min
Apr 17, 10:18 PM CDTSpecial Weather StatementTSACreek27 min
Apr 17, 10:21 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee39 min
Apr 17, 10:34 PM CDTTornado WarningTSAOsage26 min
Apr 17, 10:44 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Washington46 min
Apr 17, 11:23 PM CDTSevere Thunderstorm WarningTSACraig, Nowata37 min
Apr 17, 11:48 PM CDTSpecial Weather StatementTSAOttawa42 min
Apr 18, 6:23 PM CDTSpecial Weather StatementTSACreek, Okfuskee52 min
Apr 18, 6:39 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Tulsa51 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.